# SDR ABXA9900362

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919305951
- Condition: Cracked
- Location: Ws 232.5
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING NR 5 TRACK RIB CRACKED AT STATION XOS 232.5.  REPLACED INBOARD WING RIB IAW DC9 SRM.
